약물이상반응 감시 현황: 단일기관 10년 자료 분석
A 10-Year Single-Center Experience of Adverse Drug Reaction Monitoring
2
조회
0
다운로드
4
인용
0
참고문헌
키워드
초록
Background/Aims: Despite proper use of pharmaceuticals, adverse drug reactions (ADRs) can lead to problems related to patient safety. We analyzed the characteristics of ADRs, particularly serious adverse events (SAEs), in a single tertiary medical institution. Methods: Spontaneous ADR report data collected from 2010 to 2019 in Seoul National University Hospital were assessed. Causality was evaluated according to the World Health Organization-Uppsala Monitoring Centre criteria. Age, sex, onset, severity, seriousness, and system organ class (SOC) of ADRs and SAEs were analyzed. Results: During the study period, a total of 49,955 individual case safety reports were assessed as possible, probable, or certain. Although the number of gastrointestinal ADR reports was high (25.9%), severe cases were uncommon (2.6%). By contrast, the number of hematologic disorders was low (6.6%) but 39.2% of them were severe. Among ADRs, 10.2% were assessed as SAEs, the proportion of which was high at extreme ages and in males. Body as a whole-general disorders were the most frequently reported SOC for SAEs, followed by skin and appendage disorders. Antineoplastic agents and antibiotics were the most common causative agents of SAEs and ADRs. Anaphylactic reaction was the most frequent SAE (6.5%). Conclusions: The proportion of SAE differs according to SOC and drug. Attention should be paid to SAEs in children and older adults because the rate of SAEs is significantly higher at extreme ages.
Abstract
Background/Aims: Despite proper use of pharmaceuticals, adverse drug reactions (ADRs) can lead to problems related to patient safety. We analyzed the characteristics of ADRs, particularly serious adverse events (SAEs), in a single tertiary medical institution. Methods: Spontaneous ADR report data collected from 2010 to 2019 in Seoul National University Hospital were assessed. Causality was evaluated according to the World Health Organization-Uppsala Monitoring Centre criteria. Age, sex, onset, severity, seriousness, and system organ class (SOC) of ADRs and SAEs were analyzed. Results: During the study period, a total of 49,955 individual case safety reports were assessed as possible, probable, or certain. Although the number of gastrointestinal ADR reports was high (25.9%), severe cases were uncommon (2.6%). By contrast, the number of hematologic disorders was low (6.6%) but 39.2% of them were severe. Among ADRs, 10.2% were assessed as SAEs, the proportion of which was high at extreme ages and in males. Body as a whole-general disorders were the most frequently reported SOC for SAEs, followed by skin and appendage disorders. Antineoplastic agents and antibiotics were the most common causative agents of SAEs and ADRs. Anaphylactic reaction was the most frequent SAE (6.5%). Conclusions: The proportion of SAE differs according to SOC and drug. Attention should be paid to SAEs in children and older adults because the rate of SAEs is significantly higher at extreme ages.
참고문헌 (24)
- Coleman JJ, "Adverse drug reactions", Clin Med(Lond), 16, pp.481~485 (2016)
- "Trend of reporting on medication safety information in 2019" (2020)[URL]
- Baehr A, "Racial and ethnic disparities in adverse drug events : a systematic review of the literature", J Racial Ethn Health Disparities, 2, pp.527~536 (2015)
- Goldman JL, "Pediatric pharmacovigilance : enhancing adverse drug reaction reporting in a tertiary care children's hospital", Ther Innov Regul Sci, 47, pp.566~571 (2013)
- Park JY, "Analysis of data on capecitabine-related adverse drug reactions from the Korean adverse event reporting system database", Eur J Oncol Nurs, 34, pp.55~60 (2018)
- Kim H, "Analysis of national pharmacovigilance data associated with statin use in Korea", Basic Clin Pharmacol Toxicol, 121, pp.409~413 (2017)
- Kim S, "Data-mining for detecting signals of adverse drug reactions of fluoxetine using the Korea Adverse Event Reporting System(KAERS)database", Psychiatry Res, 256, pp.237~242 (2017)
- Lee YK, "Antidepressants-related cardiovascular adverse events using the adverse event reporting system", Psychiatry Res, 268, pp.441~446 (2018)
- 서유리, "단일 상급종합병원에서의 중대한 약물 유해반응의 임상 양상", 대한내과학회지, 92(4), pp.392~400 (2017), 대한내과학회[DOI]
- 류성윤, "단일 대학병원 약물유해반응의 보고 및 임상양상", 천식 및 알레르기, 31(3), pp.184~191 (2011), 대한천식알레르기학회
- An J, "Differences in adverse reactions among iodinated contrast media : analysis of the KAERS database", J Allergy Clin Immunol Pract, 7, pp.2205~2211 (2019)
- Prajapati K, "An analysis of serious adverse drug reactions at a tertiary care teaching hospital", Perspect Clin Res, 7, pp.181~186 (2016)
- "The use of the WHO-UMC system for standardised case causality assessment" (2013)[URL]
- Rademaker M, "Do women have more adverse drug reactions?", Am J Clin Dermatol, 2, pp.349~351 (2001)
- "Status of claims for medicines in 2019" (2018)[URL]
- 조경숙, "Tuberculosis control in the Republic of Korea", Epidemiology and Health, 40, pp.1~6 (2018), 한국역학회[DOI]
- Sonawane KB, "Serious adverse drug events reported to the FDA : analysis of the FDA adverse event reporting system 2006-2014 database", J Manag Care Spec Pharm, 24, pp.682~690 (2018)
- Abdulah R, "Incidence, causative drugs, and economic consequences of drug-induced SJS, TEN, and SJS-TEN overlap and potential drug-drug interactions during treatment : a retrospective analysis at an Indonesian referral hospital", Ther Clin Risk Manag, 13, pp.919~925 (2017)
- Liotti L, "Clinical features, outcomes and treatment in children with drug induced Stevens-Johnson syndrome and toxic epidermal necrolysis", Acta Biomed, 90, pp.52~60 (2019)
- Borrelli EP, "Stevens-Johnson syndrome and toxic epidermal necrolysis with antiepileptic drugs : an analysis of the US Food and Drug Administration adverse event reporting system", Epilepsia, 59, pp.2318~2324 (2018)
- 강민규, "Analysis of Individual Case Safety Reports of Severe Cutaneous Adverse Reactions in Korea", Yonsei Medical Journal, 60(2), pp.208~215 (2019), 연세대학교의과대학[DOI]
- Yang MS, "Searching for the culprit drugs for Stevens-Johnson syndrome and toxic epidermal necrolysis from a nationwide claim database in Korea", J Allergy Clin Immunol Pract, 8, pp.690~695 (2020)
- Yang MS, "Incidence of Stevens-Johnson syndrome and toxic epidermal necrolysis: a nationwide population-based study using national health insurance database in Korea", PLoS One, 11, pp.e0165933~ (2016)
- Yang MS, "Clinical features and prognostic factors in severe cutaneous drug reactions", Int Arch Allergy Immunol, 162, pp.346~354 (2013)
